Alert archive / Ohio / Flash Flood Watches in 2006

Flash Flood Watch 2, NWS Cleveland, OH

June 23, 200615 counties in Ohio

NWS Cleveland, OH issued this flash flood watch at Jun 23, 2006, 3:20 AM EDT for 15 counties in Ohio. It took effect at Jun 23, 2006, 4:00 AM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jun 23, 2006, 3:20 AM EDT (07:20 UTC)
In effect from
Jun 23, 2006, 4:00 AM EDT
Expired
Jun 23, 2006, 4:02 PM EDT
In force
12 hr
Issued by
NWS Cleveland, OH
Flood severity
None

Counties Ashland County, OH, Crawford County, OH, Holmes County, OH, Knox County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Portage County, OH, Richland County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 64 km from the middle of the area, began a volume at 07:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 7.3 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2006-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2006-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -188 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-187 J/kg
Mixed-layer LCL
822 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-188 m²/s²
0-3 km storm-relative helicity
-164 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS61 KCLE 230720
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
320 AM EDT FRI JUN 23 2006


OHZ020>023-027>033-036>038-047-231530-
/O.NEW.KCLE.FF.A.0002.060623T0800Z-060624T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...MEDINA...AKRON...RAVENNA...WARREN...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...
WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON
320 AM EDT FRI JUN 23 2006

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO...
  NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING 
  AREAS...IN NORTH CENTRAL OHIO...ASHLAND...CRAWFORD...KNOX...
  MARION...MORROW AND RICHLAND IN NORTHEAST OHIO...HOLMES...
  MAHONING...MEDINA...PORTAGE...STARK...SUMMIT...TRUMBULL AND 
  WAYNE IN NORTHWEST OHIO...WYANDOT.

* THROUGH 10 PM THIS EVENING

* ADDITIONAL THUNDERSTORMS...SOME WITH HEAVY RAIN...ARE EXPECTED
  TODAY INTO EARLY TONIGHT FOR THE INLAND COUNTIES OF NORTHERN
  OHIO. THE ADDITIONAL HEAVY RAIN WILL CAUSE LOCALIZED FLOODING TO
  OCCUR...ESPECIALLY IN AREAS THAT HAVE HAD FLOODING THE PAST TWO
  DAYS AS MANY STREAMS AND CREEKS ARE NEAR BANK FULL OR STILL IN
  FLOOD.


A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS
ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD
MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER
GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED
TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER
UPDATES.

$$
ADAMS
2 follow-up statements
000 
WGUS61 KCLE 231525
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
1125 AM EDT FRI JUN 23 2006

OHZ020>023-027>033-036>038-047-232330-
/O.CON.KCLE.FF.A.0002.000000T0000Z-060624T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...MEDINA...AKRON...RAVENNA...WARREN...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...
WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON
1125 AM EDT FRI JUN 23 2006

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST 
  OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...
  ASHLAND...CRAWFORD...KNOX...MARION...MORROW AND RICHLAND IN 
  NORTHEAST OHIO...HOLMES...MAHONING...MEDINA...PORTAGE...
  STARK...SUMMIT...TRUMBULL AND WAYNE IN NORTHWEST OHIO...
  WYANDOT.

* UNTIL 10 PM EDT THIS EVENING

* ADDITIONAL SHOWERS AND THUNDERSTORMS...SOME WITH HEAVY
  RAIN...ARE EXPECTED THIS AFTERNOON INTO EARLY TONIGHT FOR THE INLAND
  COUNTIES OF NORTHERN OHIO. THE ADDITIONAL HEAVY RAIN WILL CAUSE
  LOCALIZED FLOODING TO OCCUR...ESPECIALLY IN AREAS THAT HAVE HAD
  FLOODING THE PAST TWO DAYS AS MANY STREAMS AND CREEKS ARE NEAR
  BANK FULL OR STILL IN FLOOD.

A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS
ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD
MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER
GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED
TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER
UPDATES.

$$
BM
000 
WGUS61 KCLE 232002
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
402 PM EDT FRI JUN 23 2006

...THE FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO...
NORTHEAST OHIO AND NORTHWEST OHIO HAS BEEN CANCELLED...

.SCATTERED SHOWERS WILL CONTINUE ACROSS PARTS OF NORTH CENTRAL AND
NORTHEAST OHIO THIS EVENING BUT AMOUNTS SHOULD ONLY BE AROUND ONE
QUARTER INCH.

OHZ020>023-027>033-036>038-047-232115-
/O.CAN.KCLE.FF.A.0002.000000T0000Z-060624T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...MEDINA...AKRON...RAVENNA...WARREN...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...
WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON
402 PM EDT FRI JUN 23 2006

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO...
NORTHEAST OHIO AND NORTHWEST OHIO HAS BEEN CANCELLED. THE THREAT
OF HEAVY RAIN HAS ENDED BUT SCATTERED SHOWERS WILL CONTINUE ACROSS 
PARTS OF NORTH CENTRAL AND NORTHEAST OHIO THIS EVENING WITH AMOUNTS
ONLY AROUND ONE QUARTER INCH EXPECTED.

$$
BM

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this flash flood watch went out at Jun 23, 3:04 AM EDT, 16 minutes earlier.

Area forecast discussion, Jun 23, 3:04 AM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OHIO
304 AM EDT FRI JUN 23 2006

.SHORT TERM (TODAY THRU SAT NIGHT)...
UPR AND MID LVL S/W TROF MOVG UP OH VLY TDA AND TNGT WL ACT TO DRAW
SHRA/TSRA THAT ARE NOW CURRENTLY S OF CWA BACK N INTO CWA TDA INTO
EARLY TNGT.  CDFNT SLOLY SAGGING S INTO NRN OH SHUD BE SOMEWHERE NR
SRN PART OF CWA THIS AFTN WHEN NEW ROUND OF HEAVIER CONVECTIVE
ACTIVITY DVLPS. WIDESPREAD CLD COVER AND COOLER SFC TEMPS SHUD LIMIT
SVR THREAT TO SRN/SERN COS. GIVEN THREAT OF ADDITIONAL HVY RA IN
THESE COS WL PLACE FLOOD WATCH UP FOR TDA THRU THIS EVE TIL 10 PM
WHEN MOST OF THE CONVECTION SHUD BE DONE.

DRIER AIR SPREAD S ACRS AREA TNGT AND SHUD END RMNG PRECIP BY LATE
NITE. PC SKIES SAT AND SAT NITE AS HI PRES RDGD S INTO AREA SHUD BE
ENUF TO KP PRECIP AWAY.  PLEASANT TEMPS THRU SAT NITE WITH HIGHS
MOSTLY IN THE 70S AND LOWS IN THE 50S.

&&

.LONG TERM (SUN THRU THU)...
MODELS IN PRETTY GOOD AGREEMENT TODAY WITH LONG RANGE FORECAST.
APPEARS TO BE A FAIRLY QUIET PERIOD WITH SEASONABLE TEMPS MOST OF
PERIOD.  APPEARS SOME SORT OF NEARLY STATIONARY BOUNDARY WILL GET
SET UP ALONG THE EAST COAST DURING PERIOD.  THIS BOUNDARY WILL
STRETCH FROM NEW ENGLAND TO THE GULF COAST.  APPEARS THIS BOUNDARY
SHOULD BE WEST OF THE APPALACHIANS AT LEAST FOR MON AND TUE WHICH
WILL ALLOW FOR ENUF LOW LEVEL MOIST TO WARRANT AT LEAST CHC POPS
EASTERN PORTION OF FORECAST AREAS MON AND ENTIRE AREA OF TUE.  FRONT
WILL DRIFT BACK E OF WED SO THAT WILL LIMIT PRECIP CHANCES TO ONLY
ERN AREAS AGAIN.  HI PRES WILL BUILD FROM THE W ON THU CAUSING THE
FRONT TO FINALLY DISSIPATE AND RESULTING IN DRY WEATHER FOR ENTIRE
AREA.  AS STATE ABOVE...TEMPS WILL BE NEAR NORMAL DURING THE PERIOD.
&&

.AVIATION(06Z-06Z)...
COLD FRONT JUST TO NORTH OF THE AREA EARLY THIS MORNING STARTING TO
DROP INTO THE REGION. NO PRECIP AT THIS TIME EITHER. HOWEVER
VARIABLE CONDITIONS ACROSS THE FA WITH SOME LOWER STRATUS AND FOG
PROVIDING SOME IFR CIGS MVFR VSBYS. EXPECT GENERALLY VFR CIGS AND
MVFR VSBY FOR MOST PART EARLY THIS MORNING. HOLDING OFF RAINS
SHOWERS/TSTMS TIL ABOUT MID MORNING. FRONT SHOULD SAG SOUTHEAST OF
THE AREA LATE AFTERNOON OR EARLY EVENING BRINGING AND END TO THE
SHOWERS WITH VFR CONDS BY END PERIOD.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
.OH...FLASH FLOOD WATCH FOR THE SOUTHERN HALF OF NORTHERN OHIO.
.PA...NONE.

&&

SHORT TERM...ADAMS
LONG TERM...KUBINA
AVIATION...WCR
Hazardous weather outlook, Jun 22, 5:18 AM EDT, 22 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
518 AM EDT THU JUN 22 2006

LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-089-
PAZ001>003-230930-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE-
THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE-
WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON-
THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE-
CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE-LUCAS-WOOD-OTTAWA-
SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-
CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
518 AM EDT THU JUN 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...
NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND
NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT
FOR THE ENTIRE AREA. THE MAIN THREAT FOR SEVERE THUNDERSTORMS WILL
BE THIS AFTERNOON AND EARLY TONIGHT AS A COLD FRONT MOVES THROUGH
THE AREA. DAMAGING WIND GUSTS AND LARGE HAIL APPEAR TO BE THE
PRIMARY SEVERE WEATHER THREAT BUT AN ISOLATED TORNADO IS ALSO
POSSIBLE.

ALSO A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE AREA THROUGH
THIS EVENING. HEAVY RAINS YESTERDAY AND OVERNIGHT HAVE LEFT A HIGH
POTENTIAL FOR POSSIBLE FLOODING FROM THE ADDITIONAL THUNDERSTORMS
EXPECTED TODAY AND TONIGHT. THE GROUND IS SATURATED AND MANY
STREAMS AND RIVERS ARE ALREADY RUNNING HIGH WITH A FEW EVEN
CURRENTLY IN FLOOD IN NORTHWEST AND NORTH CENTRAL OHIO.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ADDITIONAL HEAVY RAIN FROM SCATTERED THUNDERSTORMS WILL CONTINUE
A THREAT FOR LOCALIZED FLOODING. THE MAIN THREAT FRIDAY AND FRIDAY
NIGHT WILL TEND TO BE OVER THE INLAND COUNTIES AS MUCH OF THE
THUNDERSTORM ACTIVITY SHIFTS INLAND AWAY FROM THE LAKESHORE COUNTIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND EARLY TONIGHT.

In the hours before

Local storm report, Jun 22, 9:24 PM EDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
924 PM EDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 AM     TSTM WND DMG     FOSTORIA                41.16N 83.41W
06/22/2006                   SENECA             OH   LAW ENFORCEMENT

            MULTIPLE TREES AND POWERPOLES DOWN.

0230 PM     HAIL             WAYNESBURG              40.67N 81.26W
06/22/2006  E0.75 INCH       STARK              OH   TRAINED SPOTTER

0236 PM     HAIL             WOOSTER                 40.82N 81.93W
06/22/2006  E0.75 INCH       WAYNE              OH   TRAINED SPOTTER

            EAST OF TOWN ON RTE 30.

0238 PM     HAIL             5 E WOOSTER             40.82N 81.84W
06/22/2006  E0.75 INCH       WAYNE              OH   TRAINED SPOTTER

0258 PM     HAIL             5 W TIFFIN              41.12N 83.27W
06/22/2006  E1.00 INCH       SENECA             OH   TRAINED SPOTTER

0303 PM     HAIL             TIFFIN                  41.12N 83.18W
06/22/2006  E0.75 INCH       SENECA             OH   TRAINED SPOTTER

0304 PM     HAIL             TIFFIN                  41.12N 83.18W
06/22/2006  E0.88 INCH       SENECA             OH   TRAINED SPOTTER

0305 PM     HAIL             TIFFIN                  41.12N 83.18W
06/22/2006  E0.75 INCH       SENECA             OH   TRAINED SPOTTER

0308 PM     HAIL             PEMBERVILLE             41.41N 83.46W
06/22/2006  E0.75 INCH       WOOD               OH   TRAINED SPOTTER

0309 PM     HAIL             MASSILLON               40.79N 81.52W
06/22/2006  E1.00 INCH       STARK              OH   TRAINED SPOTTER

            JUST EAST OF RTE 241 AND RTE 30.

0328 PM     HAIL             SANDUSKY                41.46N 82.71W
06/22/2006  E0.88 INCH       ERIE               OH   TRAINED SPOTTER

0329 PM     HAIL             5 NE CANTON             40.86N 81.31W
06/22/2006  E0.75 INCH       STARK              OH   TRAINED SPOTTER

            JACKSON TWP.

0339 PM     TSTM WND DMG     BUCYRUS                 40.80N 82.97W
06/22/2006                   CRAWFORD           OH   EMERGENCY MNGR

            TREES AND POWER LINES DOWN.

0340 PM     HAIL             WAYNESBURG              40.67N 81.26W
06/22/2006  E0.88 INCH       STARK              OH   TRAINED SPOTTER

0342 PM     HAIL             10 E BAINBRIDGE         41.39N 81.14W
06/22/2006  E1.00 INCH       GEAUGA             OH   TRAINED SPOTTER

            1 WEST OF WELSHFIELD.

0344 PM     HAIL             GREEN CAMP              40.53N 83.21W
06/22/2006  E0.75 INCH       MARION             OH   TRAINED SPOTTER

0348 PM     HAIL             WAYNESBURG              40.67N 81.26W
06/22/2006  E1.00 INCH       STARK              OH   TRAINED SPOTTER

0354 PM     TSTM WND GST     BOARDMAN                41.03N 80.67W
06/22/2006  E60.00 MPH       MAHONING           OH   TRAINED SPOTTER

            LARGE LIMBS DOWN.

0400 PM     HAIL             POLAND                  41.02N 80.61W
06/22/2006  E0.88 INCH       MAHONING           OH   TRAINED SPOTTER

0406 PM     HAIL             GRAFTON                 41.28N 82.03W
06/22/2006  E0.75 INCH       LORAIN             OH   TRAINED SPOTTER

0410 PM     TSTM WND DMG     4 SE MARION             40.54N 83.07W
06/22/2006                   MARION             OH   LAW ENFORCEMENT

            BARN BLOWN OVER.

0415 PM     TSTM WND DMG     MARION                  40.58N 83.13W
06/22/2006                   MARION             OH   TRAINED SPOTTER

            NUMEROUS TREES DOWN IN EASTERN HALF OF COUNTY.

0435 PM     TSTM WND DMG     8 NE MOUNT GILEAD       40.63N 82.73W
06/22/2006                   MORROW             OH   TRAINED SPOTTER

            NUMEROUS LARGE LIMBS DOWN IN STREET.

0437 PM     TSTM WND GST     MANSFIELD               40.76N 82.53W
06/22/2006  E60.00 MPH       RICHLAND           OH   TRAINED SPOTTER

            TREES DOWN. SOME MINOR BUILDING DAMAGE.

0448 PM     HAIL             MEDINA                  41.14N 81.87W
06/22/2006  E1.00 INCH       MEDINA             OH   TRAINED SPOTTER

0520 PM     TSTM WND DMG     APPLE CREEK             40.75N 81.83W
06/22/2006                   WAYNE              OH   TRAINED SPOTTER

            NUMEROUS TREES DOWN.

&&

OUDEMAN
Local storm report, Jun 23, 12:36 AM EDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1236 AM EDT FRI JUN 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             AUSTINTOWN              41.09N 80.74W
06/22/2006  E0.75 INCH       MAHONING           OH   TRAINED SPOTTER

0445 PM     TSTM WND DMG     MOUNT VERNON            40.39N 82.48W
06/22/2006                   KNOX               OH   TRAINED SPOTTER

            TWO TREES DOWN.

0445 PM     HAIL             BRECKSVILLE             41.31N 81.62W
06/22/2006  E0.75 INCH       CUYAHOGA           OH   LAW ENFORCEMENT

            BRECKSVILLE ROAD AND THE TURNPIKE.

0445 PM     HAIL             BRECKSVILLE             41.31N 81.62W
06/22/2006  E0.75 INCH       CUYAHOGA           OH   LAW ENFORCEMENT

0456 PM     HAIL             FAIRLAWN                41.12N 81.62W
06/22/2006  E1.75 INCH       SUMMIT             OH   TRAINED SPOTTER

0500 PM     TSTM WND DMG     POLK                    40.95N 82.21W
06/22/2006                   ASHLAND            OH   TRAINED SPOTTER

            MANY TREES DOWN.

&&

KO
Local storm report, Jun 23, 12:44 AM EDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1244 AM EDT FRI JUN 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     TORNADO          2 W WINESBURG           40.61N 81.73W
06/22/2006                   HOLMES             OH   TRAINED SPOTTER

            TWO HOUSES AND SEVERAL BARNS EITHER DAMAGED OR DESTROYED.
            ONE BUSINESS LOST IT ROOF WHICH WAS BLOWN AROUND A HALF
            MILE TO THE EAST.

0540 PM     TSTM WND DMG     BREWSTER                40.71N 81.60W
06/22/2006                   STARK              OH   EMERGENCY MNGR

            POSSIBLE TORNADO. NUMEROUS TREES DOWN IN TOWN AND ACROSS
            THE SOUTHWEST PORTION OF THE COUNTY. MUCH OF THE AREA WAS
            WITHOUT POWER.

&&

TK
Local storm report, Jun 23, 2:47 AM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
247 AM EDT FRI JUN 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     FLASH FLOOD      BURTON                  41.47N 81.15W
06/22/2006                   GEAUGA             OH   TRAINED SPOTTER

            CREEKS OUT OF BANKS IN NEWBURY

0430 PM     FLASH FLOOD      MIDDLEFIELD             41.46N 81.08W
06/22/2006                   GEAUGA             OH   AMATEUR RADIO

            WATER OVER MANY ROADS

0440 PM     FLOOD            SOLON                   41.39N 81.44W
06/22/2006                   CUYAHOGA           OH   TRAINED SPOTTER

            2 FEET OF STANDING WATER ON ROAD AT CARTER AND COCHRAN
            ROADS

0450 PM     FLASH FLOOD      GREENWICH               41.03N 82.52W
06/22/2006                   HURON              OH   TRAINED SPOTTER

            CREEK FLOODED OVER NINEVEH ROAD

0450 PM     FLOOD            YOUNGSTOWN              41.10N 80.65W
06/22/2006                   MAHONING           OH   TRAINED SPOTTER

            INTERSTATE 680 AT MARTIN LUTHER KING ROAD EXIT FLOODED AS
            WELL AS PARTS OF MARTIN LUTHER KING ROAD

0455 PM     FLASH FLOOD      BRECKSVILLE             41.31N 81.62W
06/22/2006                   CUYAHOGA           OH   AMATEUR RADIO

            WATER FLOWING INTO A HOTEL

0600 PM     FLASH FLOOD      CANTON                  40.81N 81.37W
06/22/2006                   STARK              OH   AMATEUR RADIO

            MANY ROADS FLOODED IN TUSCARAWAS AND PIKE TOWNSHIPS

0619 PM     FLASH FLOOD      VALLEY VIEW             41.39N 81.61W
06/22/2006                   CUYAHOGA           OH   AMATEUR RADIO

            A LOW OF PEOPLE RESCUED FROM FLOODED VEHICLES AND ALL
            LITTLE STREAMS FLOODED

0630 PM     FLOOD            STREETSBORO             41.24N 81.35W
06/22/2006                   PORTAGE            OH   AMATEUR RADIO

            STREETS FLOODED

0945 PM     FLASH FLOOD      PENINSULA               41.24N 81.55W
06/22/2006                   SUMMIT             OH   FIRE DEPT/RESCUE

            EXTENSIVE FLOOD DAMAGE TO A SKI RESORT

&&

ADAMS

Nearby

Flash Flood Watches in Ohio, 2006Every flash flood watch in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.